Jump to content

CoQ10 and vitamin D


danjoking
 Share

Recommended Posts

Hello guys , so i have been suffering for 2 months and half from hppd caussed by alcohol , i smoked weed 8 month ago had a bad trip and stopped using it i was not having hppd after the bad trip,so it’s maybe related to the cause of alcohol i have been sober until now,i don’t see any improvement, it’s getting worse at night especially.  i want to hear your opinion about those 2 supplements  CoQ10 and vitamin D , some pepole reportd good improvement with this 2 supplements as you can see here

1.what your thoughts about it

2.if you try it especially CoQ10 one

https://www.tapatalk.com/groups/thosewithvisualsnow/a-discussion-with-dr-weatherall-the-leading-visual-t7745.html

 

 I had after images, halos around objects, trailers, bolts of lightning, and of course, VS. I still had a headace after my initial onset and had to go to a doctor to get meds to relieve the headache. After I started taking 400 mgs of CoQ10 for some time, I suddenly noticed that the after images, halos around objects, trailers, bolts of lightning had ALL DISAPPEARED”

Edited by danjoking
Link to comment
Share on other sites

I haven't really tried CoQ10. I would be surprised if it helps, but really you never know. Vitamin D I know makes mine slightly worse if I drink to much Vitamin D milk.

If you try the CoQ10 just start with like a quarter dose and work your way up. Never know what things are going to do.

Edited by dasitmane
Link to comment
Share on other sites

On 4/16/2018 at 11:00 PM, dayum_son said:

Nothing. Zero. Weed and everything serotonin related are the worst offenders. Generally, everything makes HPPD a little bit worse, but not by much. 

Thats so weird, coffee wrecks me.

 

Did you get your MRI results back yet?

Edited by dasitmane
Link to comment
Share on other sites

5 hours ago, thelostreceptor said:

Hey, that's pretty interesting, however the post stated that you need to take 400mg Ubiquinol every day, but that seems really expensive?

Yes but evreyone react to medication diffrent u know my voy however in my condition i will start low the dose more

Link to comment
Share on other sites

1 hour ago, danjoking said:

Yes but evreyone react to medication diffrent u know my voy however in my condition i will start low the dose more

Yes I will also start for the first three months at 100mg a day and we'll see from there.

I don't want to start taking important amounts of substances, don't know how ze brein will react.

Link to comment
Share on other sites

7 hours ago, dayum_son said:

Yes I will also start for the first three months at 100mg a day and we'll see from there.

I don't want to start taking important amounts of substances, don't know how ze brein will react.

Yes you right but it’s neutral substances so its better then medical deugs 

Link to comment
Share on other sites

Just started taking CoQ10.

At first, I will do 100mg per day for 3 months, and then will continue with 400mg per day.

I didn't start 400mg right away since I have already ordered the 100mg 3 month supply. (I didn't see the 400mg mentioned prior to that.)

Link to comment
Share on other sites

I took Coq10 for a number of years.  My doctor thought it was a good idea mostly because I refused to take prescription medications for moderate BP issues due to job stress.  It didn't help my visuals get any better, but it didn't make them worse.  I can't remember the dosage.   I don't take Coq10 anymore because meditation leveled my stress out (of course I had to throw in a plug for meditation).

I hope it works out though.  Just because it didn't reduce my symptoms, doesn't mean it won't work for you.  We're all different.

Link to comment
Share on other sites

  • 2 weeks later...

I just started the "treatment" and nothing has really changed. EXCEPT for one thing.

When I would wave my phone in front of me in the dark, I would get tracers and ghosting tracers.

Well, the ghosting stops when taking the CoQ10. I tried one day to not take the supplement, and the ghosting came back.

Of course, it went away the next day when I took it again.

Putting a lot of faith in this product. Let's hope it will make things for the better !

Link to comment
Share on other sites

27 minutes ago, dayum_son said:

I just started the "treatment" and nothing has really changed. EXCEPT for one thing.

When I would wave my phone in front of me in the dark, I would get tracers and ghosting tracers.

Well, the ghosting stops when taking the CoQ10. I tried one day to not take the supplement, and the ghosting came back.

Of course, it went away the next day when I took it again.

Putting a lot of faith in this product. Let's hope it will make things for the better !

Thats sounds good ! Its need to take time and a lot of patience, pepole reports changes between 3-4 months so its good update !

 

good luck bro

how much time you use it , and how much mg ?

expect the visual tracers , did you notice some mood change , emotions/fellings?

Edited by danjoking
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.